Alert archive / Idaho / Red Flag Warnings in 2007
Red Flag Warning 24, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Sep 1, 2007, 4:27 PM MDT. It took effect at Sep 2, 2007, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 1, 2007, 4:27 PM MDT (22:27 UTC)
- In effect from
- Sep 2, 2007, 12:00 PM MDT
- Expired
- Sep 2, 2007, 8:34 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPIH 012227 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 427 PM MDT SAT SEP 1 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR CENTRAL IDAHO ZONES 405/406/407... IDZ405>407-021030- /O.NEW.KPIH.FW.W.0024.070902T1800Z-070903T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS- 427 PM MDT SAT SEP 1 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT SUNDAY FOR CENTRAL IDAHO ZONES 405/406/407 FOR GUSTY WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT SUNDAY. ON SUNDAY...STRONGER WINDS AROUND MOUNTAIN TOP LEVEL AND HIGHER WILL DEVELOP AS THE PRESSURE GRADIENT ALOFT STRENGTHENS. SOME OF THESE WINDS WILL MIX INTO LOWER ELEVATIONS. WIND GUSTS OF 25 TO 30 MPH ARE EXPECTED DURING THE AFTERNOON AND EARLY EVENING HOURS. THE WINDS SHOULD BEGIN TO SUBSIDE AS WE HEAD TOWARD SUNSET SUNDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS85 KPIH 020903 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 303 AM MDT SUN SEP 2 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT TODAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR CENTRAL IDAHO ZONES 405/406/407... IDZ405>407-022200- /O.CON.KPIH.FW.W.0024.070902T1800Z-070903T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS- 303 AM MDT SUN SEP 2 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. A VERY DRY AIRMASS ALONG WITH GUSTY WINDS ALOFT WILL COMBINE TO CREATE A PERIOD OF CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING. RH VALUES WILL BE 3 TO 8 PERCENT LOWER TODAY...WITH VALUES BOTTOMING OUT BELOW 18 PERCENT IN MOST LOCATIONS. WIND GUSTS OF 25 TO 30 MPH ARE EXPECTED...ESPECIALLY OVER OPEN AND HIGHER TERRAIN. THE BEST CHANCE FOR WIND GUSTS WILL BE BETWEEN 3 AND 8 PM. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KPIH 022143 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 343 PM MDT SUN SEP 2 2007 ...RED FLAG WARNING IN EFFECT UNTIL TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR CENTRAL IDAHO ZONES 405/406/407... ...FIRE WEATHER WATCH IN EFFECT FOR MONDAY AFTERNOON THROUGH MONDAY EVENING FOR CENTRAL IDAHO ZONES 405/406/407 FOR GUSTY WINDS...LOW HUMIDITIES... AND HIGH HAINES INDICES... IDZ405>407-030945- /O.NEW.KPIH.FW.A.0017.070903T2000Z-070904T0300Z/ /O.CON.KPIH.FW.W.0024.000000T0000Z-070903T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS- 343 PM MDT SUN SEP 2 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES IN CENTRAL IDAHO ZONES 405/406/407... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WINDS...LOW HUMIDITIES AND HIGH HAINES INDICES IN CENTRAL IDAHO ZONES 406/406/407... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A VERY DRY AIRMASS ALONG WITH GUSTY WINDS ALOFT WILL COMBINE TO CREATE A PERIOD OF CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING. HUMIDITY VALUES ARE DROPPING TO AROUND 15 PERCENT IN SPOTS AND WIND GUSTS ARE EXPECTED TO INCREASE UP TO 30 MPH THROUGH EARLY EVENING. FOR MONDAY...HUMIDITY VALUES WILL DROP INTO THE SINGLE DIGITS AND TEENS ACROSS THE WATCH AREA ALONG WITH HAINES INDICES OF 6 EXPECTED. WINDS WILL PICK UP AGAIN TO AROUND 25 MPH. DUE TO UNCERTAINTY IN EXACT TIMING AND STRONGEST WIND GUST POTENTIAL...A WATCH HAS BEEN ISSUED AT THIS TIME FOR LABOR DAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS85 KPIH 030234 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 834 PM MDT SUN SEP 2 2007 ...RED FLAG WARNING IS CANCELED... ...FIRE WEATHER WATCH IN EFFECT FOR MONDAY AFTERNOON THROUGH MONDAY EVENING FOR CENTRAL IDAHO ZONES 405/406/407 FOR GUSTY WINDS...LOW HUMIDITIES... AND HIGH HAINES INDICES... IDZ405>407-031200- /O.CAN.KPIH.FW.W.0024.000000T0000Z-070903T0300Z/ /O.CON.KPIH.FW.A.0017.070903T2000Z-070904T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS- 834 PM MDT SUN SEP 2 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. FOR MONDAY... HUMIDITY VALUES WILL DROP INTO THE SINGLE DIGITS AND TEENS ACROSS THE WATCH AREA ALONG WITH HAINES INDICES OF 6 EXPECTED. WINDS WILL PICK UP AGAIN TO AROUND 25 MPH. DUE TO UNCERTAINTY IN EXACT TIMING AND STRONGEST WIND GUST POTENTIAL...A WATCH HAS BEEN ISSUED AT THIS TIME FOR LABOR DAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Sep 1, 3:20 PM MDT, 1 hour 7 minutes earlier.
Area forecast discussion, Sep 1, 3:20 PM MDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 320 PM MDT SAT SEP 1 2007 .DISCUSSION... A RIDGE OF HIGH PRESSURE POSITIONED OVER THE SOUTHWEST U.S. IS PROVIDING WARM AND MAINLY DRY WEATHER TO THE AREA TODAY. SATELLITE INDICATES A FEW CUMULUS BUILDUP AROUND THE REGION ALTHOUGH RADAR HAS NOT DETECTED ANY THUNDERSTORM ACTIVITY YET. THERE IS STILL A FEW MORE HOURS OF HEATING TO GO AND SO THE THREAT FOR AN ISOLATED THUNDERSTORM STILL EXISTS. OTHERWISE...THE RIDGE WILL REMAIN THE MAIN WEATHER FEATURES OVER THE NEXT COUPLE OF DAYS. THIS WILL PRODUCE CONTINUED WARM WEATHER WITH MAINLY DRY CONDITIONS ACROSS THE REGION. THE BETTER MOISTURE WILL REMAIN SOUTH OF THE AREA...PERHAPS MAKING SOME INROADS ON MONDAY. AS A RESULT...CHANCES FOR THUNDERSTORMS WILL REMAIN RATHER SLIM. ON TUESDAY...A STRONG COLD FRONT ASSOCIATED WITH A SIGNIFICANT UPPER LEVEL TROUGH IS EXPECTED TO ARRIVE. THIS SYSTEM WILL BRING THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS TO THE REGION TUESDAY AFTERNOON. MODELS CONTINUE TO BE OUT OF SINK IN HANDLING THE TIMING OF THIS TROUGH. AS A RESULT...RAIN CHANCES NOW LINGER INTO WEDNESDAY. MUCH COOLER WEATHER IS EXPECTED FOR WEDNESDAY AND BEYOND AS NORTHWEST FLOW DOMINATES THE AREA. WILL HAVE TO CONTINUE TO MONITOR THE MOISTURE ASSOCIATED WITH TROPICAL STORM HENRIETTE...THE LATEST GFS RUN CARRIES THIS MOISTURE WELL SOUTH AND EAST OF THE REGION. VALLE && .AVIATION...VFR CONDITIONS EXPECTED AREAWIDE THROUGH LABOR DAY. CUMULUS BUILDUP AND ISOLATED -TSRA ARE EXPECTED OVER HIGHER TERRAIN. THIS COULD LEAD TO LOCALIZED MVFR WEATHER IN TWEB340...343...344. WINDS HAVE PICKED UP TODAY ACROSS THE AREA WITH LOCALIZED GUSTS OVER 20 MPH. TOMORROW WINDS WILL INCREASE...LEADING TO GUSTY WINDS AT TIMES AT ALL TAF SITES AND TWEB ROUTE340/345. LESSER WIND ISSUES EXPECTED FOR TWEB343/344. KEYES && .FIRE WEATHER...ISOLATED THUNDERSTORMS POSSIBLE THROUGH EVENING ACROSS HIGHER TERRAIN AS ATMOSPHERE IS DRYING OUT OVER EASTERN ID. A REPEAT FOR SUN EXPECTED STORM WISE. WINDS INCREASE OVER THE AREA ESPECIALLY OVER THE CENTRAL MTNS ALONG WITH RH VALUES LOWERING. GRIDS INDICATE GUSTS OVER 25 MPH IN ZONES/405/406/407 WITH RH NUMBERS CLOSE TO 15 PERCENT. WILL OPT FOR RED FLAG WARNING FOR THOSE ZONES FROM NOON TO 9PM. LABOR DAY PROVES TO DRIER STILL ACROSS THE AREA WITH WINDS DROPPING OFF SOME. WINDS WILL BE AN ISSUE AGAIN OVER THE CENTRAL MTNS ESPECIALLY AT RIDGETOP. WILL NEED TO CONSIDER HIGHLIGHTS FOR THAT AREA WITHIN THE NEXT 24 HOURS. ISOLATED MTN STORMS POSSIBLE ONCE AGAIN MON. STILL APPEARS COOLER AND HOPEFULLY WETTER PATTERN SHAPING UP FOR MIDWEEK WITH LARGE SYSTEM MOVING ACROSS THE NORTHERN STATES. KEYES && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 12 PM TO 9 PM MDT SUNDAY FOR IDZ405>407. &&
Hazardous weather outlook, Sep 1, 4:00 AM MDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 400 AM MDT SAT SEP 1 2007 IDZ017>025-031-032-021200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 400 AM MDT SAT SEP 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AN UNSEASONABLY COLD LOW PRESSURE SYSTEM IS ADVERTISED TO SETTLE INTO THE REGION TUESDAY AND WEDNESDAY FOR A TURN TOWARD MORE FALL LIKE CONDITIONS. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
Nearby
Red Flag Warnings in Idaho, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.